MathSciNet Relay Station
MathSciNet bibliographic data
MR1638956 93B05 (35K55 93C20)
de Teresa, Luz Approximate controllability of a semilinear heat equation in $\bold R^N$. SIAM J. Control Optim. 36 (1998), no. 6, 2128–2147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement